# SDR SWAA2024121777658

- Difficulty date: December 14, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 63,361 hours, 37,990 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Water System
- Condition: Odor
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV HAS A FOWL ODOR THAT CLEANING COULD NOT FIX. NO DIRECT INDICATION OF CAUSE.<[01] R&R CREW. OPS CHECK AND FLUSH CHECK OF FWD LAV GOOD IAW MM 38-32-00. NO FOWL ODORS DETECTED.
